# SDR UPS04842699

- Difficulty date: July 2, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3, RT CENTER L/E HAS CRACKED RIB AT APPROX STA 304.600.  REMOVED EXISTING REPAIR IAW DC8 SRM 51-1-211.  MAT ID FOR REPAIR ANGLE BAC  1503-100147 EXTRUSION 7075-T6 PO 437138.  STOP DRILLED CRACKED.  LOCATED, DRILLED & DEBURRED REPAIR ANGLE.  ALODINED & PRIMED.  INSTALLED REPAIR ANGLE IAW DC8 SRM 51-1-21.
